# SDR QXEA200400734

- Difficulty date: October 20, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,793 hours, 5,943 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR DOOR INBOARD DOOR SECTION HAS CRACK AT OUTER TIP FROM LEADING EDGE.  REPAIRED IAW CRJ 700 SRM 51-25-01-001-001-A01.
